# SDR DALA14021750613

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 93,330 hours, 42,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM LFEC INSPECTION OF BS 670 DOUBLER INSTALLATION FOR THE GPS ANTENNA IAW AMDS 3445-7303.  ACCOMPLISHED LFEC INSPECTION AND ACQUIRED 2 EA CRACK INDICATIONS.  RT FASTENER ROW 6TH FASTENER FROM FRONT, APPROX. .1250" IN LENGTH.  SECOND INDICATION FRONT ROW 2ND FROM LEFT, MARKED .1250" IN LENGTH.  REPAIRED IAW ERA 524869-14, REV ORIG, REF LOG 1388166.
